# SDR GTIA2023041437114

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 17,994 hours, 7,792 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN ORDOR EVENT DURING CLIMB PASSING 10000 INMODERATE RAIN - SELECTED PACK1 OFF -ACCOMPLISHED TSM 05-50-00-810-831 ODOR ISOLATED TO PACK 1.SEE LOGPAGE 3053161-2 FOR CORRECTIVE ACTION.
